# SDR UIEA2019112105939

- Difficulty date: November 21, 2019
- Submitted: November 21, 2019
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 84,919 hours, 12,630 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Broken
- Location: First Aid Kit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST AID KIT BY L1 DOOR HAS BROKEN SEAL.( FIRST AID KIT WAS INVENTORIED, CONTENT AMOUNTS VERIFIED, AND RESEALED IAW GMM 3.28.1. MCC NOTIFIED. )
